Alert archive / Ohio / Low Water Advisories in 2017
Low Water Advisory 13, NWS Cleveland, OH
NWS Cleveland, OH issued this low water advisory at Oct 31, 2017, 4:04 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2017, 4:04 AM EDT (08:04 UTC)
- Expired
- Oct 31, 2017, 3:54 PM EDT
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
377 WHUS71 KCLE 310804 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 404 AM EDT TUE OCT 31 2017 LEZ147>149-311615- /O.EXP.KCLE.GL.W.0010.000000T0000Z-171031T0800Z/ /O.EXA.KCLE.SC.Y.0079.000000T0000Z-171101T0600Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 404 AM EDT TUE OCT 31 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT WEDNESDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. * WINDS...SOUTHWEST WINDS OF 20 TO 30 KNOTS...DECREASING TO 10 TO 20 KNOTS TONIGHT. * WAVES...5 TO 9 FEET...DECREASING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ061-167>169-310915- /O.EXP.KCLE.GL.W.0010.000000T0000Z-171031T0800Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 404 AM EDT TUE OCT 31 2017 ...GALE WARNING HAS EXPIRED... WEST SOUTHWEST WINDS OF 20 TO 30 KNOTS WILL CONTINUE INTO THIS AFTERNOON BEFORE GRADUALLY DECREASING INTO TONIGHT. $$ LEZ142>144-311615- /O.EXP.KCLE.LO.Y.0012.000000T0000Z-171031T0800Z/ /O.NEW.KCLE.LO.Y.0013.171031T0804Z-171031T1400Z/ /O.CON.KCLE.SC.Y.0079.000000T0000Z-171031T2000Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 404 AM EDT TUE OCT 31 2017 ...LOW WATER ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...LOW WATER ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY, WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS...WEST 20 TO 30 KNOTS...DECREASING TO 10 TO 20 KNOTS THIS EVENING. * WATER LEVELS...AS OF 4 AM THE WATER LEVEL HAS RISEN ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION BUT MAY DROP ONE MORE TIME TO NEAR CRITICAL LEVELS EARLY THIS MORNING. WATER LEVELS ARE EXPECTED TO RISE THROUGH THE AFTERNOON AS WEST SOUTHWEST WINDS DECREASE ON LAKE ERIE. THE CRITICAL MARK FOR SAFE NAVIGATION IS 13 INCHES ABOVE CHART DATUM. * WAVES...3 TO 5 FEET...DECREASING TO 2 TO 4 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ162>164-311400- /O.EXP.KCLE.LO.Y.0012.000000T0000Z-171031T0800Z/ /O.NEW.KCLE.LO.Y.0013.171031T0804Z-171031T1400Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- 404 AM EDT TUE OCT 31 2017 ...LOW WATER ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...LOW WATER ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY, WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WATER LEVELS...AS OF 4 AM THE WATER LEVEL HAS RISEN ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION BUT MAY DROP ONE MORE TIME TO NEAR CRITICAL LEVELS EARLY THIS MORNING. WATER LEVELS ARE EXPECTED TO RISE THROUGH THE AFTERNOON AS WEST SOUTHWEST WINDS DECREASE ON LAKE ERIE. THE CRITICAL MARK FOR SAFE NAVIGATION IS 13 INCHES ABOVE CHART DATUM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ145-146-311615- /O.CON.KCLE.SC.Y.0079.000000T0000Z-171101T0600Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 404 AM EDT TUE OCT 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS...SOUTHWEST 20 TO 30 KNOTS...DECREASING TO 10 TO 20 KNOTS TONIGHT. * WAVES...4 TO 7 FEET...DECREASING TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
3 follow-up statements
178 WHUS71 KCLE 311357 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 957 AM EDT TUE OCT 31 2017 LEZ142>144-312000- /O.EXT.KCLE.LO.Y.0013.000000T0000Z-171031T1800Z/ /O.CON.KCLE.SC.Y.0079.000000T0000Z-171031T2000Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 957 AM EDT TUE OCT 31 2017 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...WEST 20 TO 30 KNOTS...DECREASING TO 10 TO 20 KNOTS THIS EVENING. * WATER LEVELS...AS OF 4 AM THE WATER LEVEL IS NEAR THE CRITICAL MARK FOR SAFE NAVIGATION BUT MAY DROP ONE MORE TIME AROUND MIDDAY TO NEAR CRITICAL LEVELS. WATER LEVELS ARE EXPECTED TO RISE THROUGH THE AFTERNOON AS WEST SOUTHWEST WINDS DECREASE ON LAKE ERIE. THE CRITICAL MARK FOR SAFE NAVIGATION IS 13 INCHES ABOVE CHART DATUM. * WAVES...3 TO 5 FEET...DECREASING TO 2 TO 4 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ162>164-311800- /O.EXT.KCLE.LO.Y.0013.000000T0000Z-171031T1800Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- 957 AM EDT TUE OCT 31 2017 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WATER LEVELS...AS OF 9 AM THE WATER LEVEL IS NEAR THE CRITICAL MARK FOR SAFE NAVIGATION BUT MAY DROP ONE MORE TIME TO NEAR CRITICAL LEVELS AROUND MIDDAY. WATER LEVELS ARE EXPECTED TO RISE THROUGH THE AFTERNOON AS WEST SOUTHWEST WINDS DECREASE ON LAKE ERIE. THE CRITICAL MARK FOR SAFE NAVIGATION IS 13 INCHES ABOVE CHART DATUM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ145-146-312200- /O.CON.KCLE.SC.Y.0079.000000T0000Z-171101T0600Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 957 AM EDT TUE OCT 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS...SOUTHWEST 20 TO 30 KNOTS...DECREASING TO 10 TO 20 KNOTS TONIGHT. * WAVES...4 TO 7 FEET...DECREASING TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ147>149-312200- /O.CON.KCLE.SC.Y.0079.000000T0000Z-171101T0600Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 957 AM EDT TUE OCT 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS...SOUTHWEST WINDS OF 20 TO 30 KNOTS...DECREASING TO 10 TO 20 KNOTS TONIGHT. * WAVES...5 TO 9 FEET...DECREASING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
554 WHUS71 KCLE 311727 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 127 PM EDT TUE OCT 31 2017 LEZ142>144-312200- /O.EXT.KCLE.LO.Y.0013.000000T0000Z-171031T2200Z/ /O.CON.KCLE.SC.Y.0079.000000T0000Z-171031T2000Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 127 PM EDT TUE OCT 31 2017 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...WEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * WATER LEVELS...AS OF 1 PM THE WATER LEVEL IS NEAR THE CRITICAL MARK FOR SAFE NAVIGATION. WATER LEVELS ARE EXPECTED TO RISE SLOWLY THROUGH THE AFTERNOON AS WEST SOUTHWEST WINDS DECREASE ON LAKE ERIE. THE CRITICAL MARK FOR SAFE NAVIGATION IS 13 INCHES ABOVE CHART DATUM. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ162>164-312200- /O.EXT.KCLE.LO.Y.0013.000000T0000Z-171031T2200Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- 127 PM EDT TUE OCT 31 2017 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WATER LEVELS...AS OF 1 PM THE WATER LEVEL IS NEAR THE CRITICAL MARK FOR SAFE NAVIGATION. WATER LEVELS ARE EXPECTED TO RISE SLOWLY THROUGH THE AFTERNOON AS WEST SOUTHWEST WINDS DECREASE ON LAKE ERIE. THE CRITICAL MARK FOR SAFE NAVIGATION IS 13 INCHES ABOVE CHART DATUM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ145-146-010130- /O.CON.KCLE.SC.Y.0079.000000T0000Z-171101T0600Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 127 PM EDT TUE OCT 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ147>149-010130- /O.CON.KCLE.SC.Y.0079.000000T0000Z-171101T0600Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 127 PM EDT TUE OCT 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
309 WHUS71 KCLE 311954 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 354 PM EDT TUE OCT 31 2017 LEZ142>144-010000- /O.CAN.KCLE.LO.Y.0013.000000T0000Z-171031T2200Z/ /O.EXT.KCLE.SC.Y.0079.000000T0000Z-171101T0000Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 354 PM EDT TUE OCT 31 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW WATER ADVISORY. * WINDS...WEST 10 TO 15 KNOTS WITH GUSTS UP TO 20 KNOTS. * WAVES...2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ162>164-312100- /O.CAN.KCLE.LO.Y.0013.000000T0000Z-171031T2200Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- 354 PM EDT TUE OCT 31 2017 ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW WATER ADVISORY. WATER LEVELS HAVE RISEN SEVERAL INCHES ABOVE THE CRITICAL MARK AS WINDS HAVE WEAKENED. $$ LEZ145-146-010200- /O.EXT.KCLE.SC.Y.0079.000000T0000Z-171101T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 354 PM EDT TUE OCT 31 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTHWEST 10 TO 15 KNOTS WITH GUSTS UP TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ147>149-010400- /O.CON.KCLE.SC.Y.0079.000000T0000Z-171101T0600Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 354 PM EDT TUE OCT 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS...SOUTHWEST 10 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this low water advisory went out at Oct 31, 1:16 AM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Oct 31, 1:16 AM EDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
116 AM EDT Tue Oct 31 2017
.SYNOPSIS...
Deep low pressure will continue north through Quebec tonight.
Tuesday high pressure will build north into the region from the
lower Ohio Valley. The high will move to New England Wednesday.
Another cold front will push east across the area late Thursday
and Thursday night.
&&
.NEAR TERM /THROUGH TONIGHT/...
Skies have cleared across a large portion of the area. However
this will likely be short lived as clouds gradually redevelop.
made some minor tweaks to the hourly temperature to reflect
current trends. Otherwise the lake effect showers continue to
hug the lakeshore from Lake County to Erie County,PA. Still cant
rule out some graupel or light snow. If we can get a persistent
band of across inland locations a light dusting could occur from
Edinboro to Wattsburg to Corry.
Previous Discussion...
Low pressure moving through the western Great Lakes will get
absorbed into the deep low moving north through Quebec this
evening. A weak cold front associated with the Great Lakes low
will move through late this afternoon and evening. Rain has
developed across the region ahead of the front and will continue
east through the late afternoon and early evening before moving
east of the area. Will have likely pops much of the area to
start tapering down to nothing this evening. The exception to
that of course will be extreme northeast OH and nwrn PA. With
the colder air moving in 850mb temps drop to -5 to -7C by 12Z
Tuesday. BUFKIT shows that overnight lake induced instability
becomes extreme with EQ levels reaching 15kft and CAPES over
800J/KG. With Sufficient moisture in place to start, the only
remaining question will be the wind direction. Snow isnt a big
issue yet but it will likely mix in. For now though BUFKIT shows
winds just dancing along the shorline and only a couple hours do
they back enough to get any bands onshore across far northeast
OH and nwrn PA. Will follow this guidance and keep the center of
the expected band off shore with precip touching the northern
few miles of the counties. Tuesday the bands will lift north as
winds back as the high moves into the lower OH Vly. Tuesday
night models continue to show overrunning moisture moving into
the area from the southwest as the high reaches New England. For
now will keep forecast dry through the night.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
High pressure will be departing the east coast Wednesday with a
broad upper trough encompassing much of the northern Plains through
the Ohio Valley. A branch of southern jet energy and some
isentropic lift along a developing warm front will yield a band of
precipitation extending toward the upper Ohio Valley. Guidance
still spread on the northern extent of the precip Wednesday. Trend
in domestic models has been to keep much of it south of our area,
but ECMWF still maintains a more northern track and early
development. Usually the dry air and high pressure hold the precip
off. With all of this have maintained a chance of rain across the
southeastern counties. Averaged guidance temperatures for highs
Wednesday with upper 40s. Support and moisture more robust for
Wednesday night as the warm front lifts near/through our area and
focused likely and categorical precip chances on this time period.
Lows will likely be early in the night, steadying or rising toward
morning. Thursday will turn out to be near to slightly above normal,
upper 50s/lower 60s. The next good chance for rain comes Thursday
night with the cold front. High pressure begins to settle over the
Great Lakes Friday and lingering precip will begin to exit. There
is not a good push of cold air behind the front as the flow aloft
becomes more zonal.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
High pressure will be building Se into the area Fri night briefly
bringing drier air and likely dry conditions for a brief period. A
weak mid and upper level system will push east across the region Sat
and with warm advection help will allow for possible rain Sat and
Sun. The next cold front appears on track to push SE into the CWA by
Mon evening providing a focus for and even better chc for rain.
Temps on Sat should still be mainly in the 50s as the warm front
likely stays just to the south. Temps warm Sun into Mon to be about
15 degrees above normal for Mon.
&&
.AVIATION /06Z Tuesday THROUGH Saturday/...
Large are of clear skies was located over northern Ohio. As
clouds fill back in it appears they will be low end VFR but am
betting on at least some pockets of MVFR ceilings, especially
across the Central Highlands. Otherwise any MVFR conditions will
be located with the showers that drift into NE OH/NW PA from
Lake Erie. These showers will wobble across this region into
this evening before beginning to lift northward tonight.
Southwesterly winds will remain gusty today with gusts up to 25
knots possible. The strongest gusts will be near the lakeshore.
OUTLOOK...Non-VFR possible Wednesday afternoon through Friday
in periods of rain.
&&
.MARINE...
Will continue to run with the Gale Warning on the east half of the
lake until late tonight for nearly steady state winds to 35
knots.
Western basin lake levels will continue to be near the
critical mark until late tonight until winds start to diminish
some.
Conditions will continue to be rough on the lake through
Tuesday night when high pressure passes south of the lake
lessening the gradient and bringing winds around from west-
southwest to south- southwest for Wednesday. Winds increase
again toward Thursday morning as a low tracking across the
northern lakes pushes a warm front across the lake early
Thursday and sweeps the cold front across early Friday morning.
Small craft advisory conditions are not out of the question, but
for now it appears nearshore winds will top out around 20
knots.
High pressure then passes just northeast of the Great Lakes for
Friday into Saturday. It will be the northeast winds at this
time that would make the west half choppy.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Low Water Advisory until 4 AM EDT early this morning for
LEZ142>144-162>164.
Gale Warning until 4 AM EDT early this morning for LEZ147>149-
167>169.
Small Craft Advisory until 4 PM EDT this afternoon for
LEZ142>144.
Small Craft Advisory until 2 AM EDT Wednesday for LEZ145-146.
&&
SYNOPSIS...TK
NEAR TERM...DJB/TK/Mullen
SHORT TERM...Oudeman
LONG TERM...Adams
AVIATION...Mullen
MARINE...Adams/OudemanHazardous weather outlook, Oct 31, 3:48 AM EDT, 16 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 348 AM EDT Tue Oct 31 2017 LEZ061-145>149-165>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-010800- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 348 AM EDT Tue Oct 31 2017 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>144-162>164-010800- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- 348 AM EDT Tue Oct 31 2017 ...LOW WATER ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Low Water Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 9:51 AM EDT | Special Marine Warning | CLE | 114 min |
Nearby
Low Water Advisories in Ohio, 2017Every low water advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.